Nagoya Mathematical Journal

A remark on differentiable structures on real projective $(2n-1)$-spaces

Kenichi Shiraiwa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 1 (1966), 357-360.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801638

Mathematical Reviews number (MathSciNet)
MR0195100

Zentralblatt MATH identifier
0145.44003

Subjects
Primary: 57.10

Citation

Shiraiwa, Kenichi. A remark on differentiable structures on real projective $(2n-1)$-spaces. Nagoya Math. J. 27 (1966), no. 1, 357--360. https://projecteuclid.org/euclid.nmj/1118801638


Export citation

References

  • [1] M. Kervaire-J. Milnor, Groups of homotopy spheres, I, Ann.of Math., 77 (1963), 504- 537.
  • [2] J. Milnor, Sommes devarietos differentiables et structures diffrentiables des sphres, Bull. Soc.Math. France 87 (1959), 439-444.
  • [3] M. Hirsch-J. Milnor, Some curious involutions of spheres, Bull. A.M.S. 70 (1964), 372-377. Nagoya University